# SDR MALA030317

- Difficulty date: June 17, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- Aircraft time: 29,176 hours, 24,258 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, RT FLAP REAR SPAR CRACKED AT WS 142.  MAINTENANCE COMPLETED REPAIR ON REAR SPAR IAW EO S57007.  REF NR 179683 FOR INFORMATION.  A/C RELEASE DATE IS 6/19/03.
